`a`
Related Articles
1

Mathematical analysis of a weather-driven model for the population ecology of mosquitoes

Mathematical Biosciences and Engineering  Volume 15, Issue 2, Pages : 57 - 93, 2017

Kamaldeen Okuneye - (email), Ahmed Abdelrazec - (email), Abba B. Gumel - (email)

 Abstract       References       Full Text      Related Articles

2

A frailty model for intervention effectiveness against disease transmission when implemented with unobservable heterogeneity

Mathematical Biosciences and Engineering  Volume 15, Issue 2, Pages : 275 - 298, 2017

Ping Yan - (email)

 Abstract       References       Full Text      Related Articles

3

An SIR epidemic model with vaccination in a patchy environment

Mathematical Biosciences and Engineering  Volume 14, Issue 5/6, Pages : 1141 - 1157, 2017

Qianqian Cui - (email), Zhipeng Qiu - (email), Ling Ding - (email)

 Abstract       References       Full Text      Related Articles

4

Global dynamics of a vector-host epidemic model with age of infection

Mathematical Biosciences and Engineering  Volume 14, Issue 5/6, Pages : 1159 - 1186, 2017

Yan-Xia Dang - (email), Zhi-Peng Qiu - (email), Xue-Zhi Li - (email), Maia Martcheva - (email)

 Abstract       References       Full Text      Related Articles

5

An almost periodic malaria transmission model with time-delayed input of vector

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 4, Pages : 1525 - 1546, 2017

Lizhong Qiang - (email), Bin-Guo Wang - (email)

 Abstract       References       Full Text      Related Articles

6

Modeling and simulation for toxicity assessment

Mathematical Biosciences and Engineering  Volume 14, Issue 3, Pages : 581 - 606, 2016

Cristina Anton - (email), Jian Deng - (email), Yau Shu Wong - (email), Yile Zhang - (email), Weiping Zhang - (email), Stephan Gabos - (email), Dorothy Yu Huang - (email), Can Jin - (email)

 Abstract       References       Full Text      Related Articles

7

Minimizing $\mathcal R_0$ for in-host virus model with periodic combination antiviral therapy

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3315 - 3330, 2016

Cameron J. Browne - (email), Sergei S. Pilyugin - (email)

 Abstract       References       Full Text      Related Articles

8

Estimation of initial functions for systems with delays from discrete measurements

Mathematical Biosciences and Engineering  Volume 14, Issue 1, Pages : 165 - 178, 2016

Krzysztof Fujarewicz - (email)

 Abstract       References       Full Text      Related Articles

9

Modelling chemistry and biology after implantation of a drug-eluting stent. Part I: Drug transport

Mathematical Biosciences and Engineering  Volume 14, Issue 2, Pages : 491 - 509, 2016

Tuoi Vo - (email), William Lee - (email), Adam Peddle - (email), Martin Meere - (email)

 Abstract       References       Full Text      Related Articles

10

Heterogeneous population dynamics and scaling laws near epidemic outbreaks

Mathematical Biosciences and Engineering  Volume 13, Issue 5, Pages : 1093 - 1118, 2016

Andreas Widder - (email), Christian Kuehn - (email)

 Abstract       References       Full Text      Related Articles

11

A two-strain TB model with multiple latent stages

Mathematical Biosciences and Engineering  Volume 13, Issue 4, Pages : 741 - 785, 2016

Azizeh Jabbari - (email), Carlos Castillo-Chavez - (email), Fereshteh Nazari - (email), Baojun Song - (email), Hossein Kheiri - (email)

 Abstract       References       Full Text      Related Articles      

12

An almost periodic epidemic model with age structure in a patchy environment

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 1, Pages : 291 - 311, 2015

Bin-Guo Wang - (email), Wan-Tong Li - (email), Liang Zhang - (email)

 Abstract       References       Full Text      Related Articles

13

Modeling HIV: Determining the factors affecting the racial disparity in the prevalence of infected women

DCDS Supplements  Volume 2015, Issue special, Pages : 569 - 578, 2015

K.F. Gurski - (email), K.A. Hoffman - (email), E.K. Thomas - (email)

 Abstract       References       Full Text      Related Articles      

14

Mathematical analysis of a model for glucose regulation

Mathematical Biosciences and Engineering  Volume 13, Issue 1, Pages : 83 - 99, 2015

Kimberly Fessel - (email), Jeffrey B. Gaither - (email), Julie K. Bower - (email), Trudy Gaillard - (email), Kwame Osei - (email), Grzegorz A. Rempała - (email)

 Abstract       References       Full Text      Related Articles

15

Optimal design for parameter estimation in EEG problems in a 3D multilayered domain

Mathematical Biosciences and Engineering  Volume 12, Issue 4, Pages : 739 - 760, 2015

H. T. Banks - (email), D. Rubio - (email), N. Saintier - (email), M. I. Troparevsky - (email)

 Abstract       References       Full Text      Related Articles      

16

An aggregate stochastic model incorporating individual dynamics for predation movements of anelosimus studiosus

Mathematical Biosciences and Engineering  Volume 12, Issue 3, Pages : 585 - 607, 2015

Alex John Quijano - (email), Michele L. Joyner - (email), Edith Seier - (email), Nathaniel Hancock - (email), Michael Largent - (email), Thomas C. Jones - (email)

 Abstract       References       Full Text      Related Articles

17

Dynamics of a parasite-host epidemiological model in spatial heterogeneous environment

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 4, Pages : 989 - 1013, 2015

Yongli Cai - (email), Weiming Wang - (email)

 Abstract       References       Full Text      Related Articles

18

Parameter estimation of social forces in pedestrian dynamics models via a probabilistic method

Mathematical Biosciences and Engineering  Volume 12, Issue 2, Pages : 337 - 356, 2014

Alessandro Corbetta - (email), Adrian Muntean - (email), Kiamars Vafayi - (email)

 Abstract       References       Full Text      Related Articles      

19

Parameter estimation of systems with delays via structural sensitivity analysis

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2521 - 2533, 2014

Krzysztof Fujarewicz - (email), Krzysztof Łakomiec - (email)

 Abstract       References       Full Text      Related Articles

20

Approximate marginalization of unknown scattering in quantitative photoacoustic tomography

Inverse Problems and Imaging  Volume 8, Issue 3, Pages : 811 - 829, 2014

Aki Pulkkinen - (email), Ville Kolehmainen - (email), Jari P. Kaipio - (email), Benjamin T. Cox - (email), Simon R. Arridge - (email), Tanja Tarvainen - (email)

 Abstract       References       Full Text      Related Articles

21

A Rao-Blackwellized particle filter for joint parameter estimation and biomass tracking in a stochastic predator-prey system

Mathematical Biosciences and Engineering  Volume 11, Issue 3, Pages : 573 - 597, 2014

Laura Martín-Fernández - (email), Gianni Gilioli - (email), Ettore Lanzarone - (email), Joaquín Míguez - (email), Sara Pasquali - (email), Fabrizio Ruggeri - (email), Diego P. Ruiz - (email)

 Abstract       References       Full Text      Related Articles

22

Modeling and analysis of the San Francisco City Clinic Cohort (SFCCC) HIV-epidemic including treatment

Mathematical Biosciences and Engineering  Volume 11, Issue 3, Pages : 599 - 619, 2014

Brandy Rapatski - (email), Juan Tolosa - (email)

 Abstract       References       Full Text      Related Articles

23

Markov Chain Monte Carlo based inverse modeling of traffic flows using GPS data

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 803 - 824, 2013

Olli-Pekka Tossavainen - (email), Daniel B. Work - (email)

 Abstract       References       Full Text      Related Articles

24

The basic reproduction number $R_0$ and effectiveness of reactive interventions during dengue epidemics: The 2002 dengue outbreak in Easter Island, Chile

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1455 - 1474, 2013

Gerardo Chowell - (email), R. Fuentes - (email), A. Olea - (email), X. Aguilera - (email), H. Nesse - (email), J. M. Hyman - (email)

 Abstract       References       Full Text      Related Articles      

25

Mathematical models of contact patterns between age groups for predicting the spread of infectious diseases

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1475 - 1497, 2013

Sara Y. Del Valle - (email), J. M. Hyman - (email), Nakul Chitnis - (email)

 Abstract       References       Full Text      Related Articles      

26

Model for hepatitis C virus transmissions

Mathematical Biosciences and Engineering  Volume 10, Issue 4, Pages : 1045 - 1065, 2013

Elamin H. Elbasha - (email)

 Abstract       References       Full Text      Related Articles

27

Modelling the role of drug barons on the prevalence of drug epidemics

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 843 - 860, 2013

John Boscoh H. Njagarah - (email), Farai Nyabadza - (email)

 Abstract       References       Full Text      Related Articles

28

Parameter estimation by quasilinearization in differential equations with state-dependent delays

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 6, Pages : 1611 - 1631, 2013

Ferenc Hartung - (email)

 Abstract       References       Full Text      Related Articles

29

Global analysis of a simple parasite-host model with homoclinic orbits

Mathematical Biosciences and Engineering  Volume 9, Issue 4, Pages : 767 - 784, 2012

Jianquan Li - (email), Yanni Xiao - (email), Yali Yang - (email)

 Abstract       References       Full Text      Related Articles

30

A vector-bias malaria model with incubation period and diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2615 - 2634, 2012

Zhiting Xu - (email), Xiao-Qiang Zhao - (email)

 Abstract       References       Full Text      Related Articles

31

Optimal control of a vector-host epidemics model

Mathematical Control and Related Fields  Volume 1, Issue 4, Pages : 493 - 508, 2011

Qingkai Kong - (email), Zhipeng Qiu - (email), Zi Sang - (email), Yun Zou - (email)

 Abstract       References       Full Text      Related Articles

32

A perspective on the 2009 A/H1N1 influenza pandemic in Mexico

Mathematical Biosciences and Engineering  Volume 8, Issue 1, Pages : 223 - 238, 2011

Rodolfo Acuňa-Soto - (email), Luis Castaňeda-Davila - (email), Gerardo Chowell - (email)

 Abstract       References       Full Text      Related Articles

33

Global asymptotic dynamics of a model for quarantine and isolation

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 1, Pages : 209 - 231, 2010

Mohammad A. Safi - (email), Abba B. Gumel - (email)

 Abstract       Full Text      Related Articles

34

Theoretical assessment of avian influenza vaccine

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 1, Pages : 1 - 25, 2009

Folashade B. Agusto - (email), Abba B. Gumel - (email)

 Abstract       Full Text      Related Articles

35

Accurate parameter estimation for coupled stochastic dynamics

DCDS Supplements  Volume 2009, Issue Special, Pages : 44 - 53, 2009

Robert Azencott - (email), Yutheeka Gadhyan - (email)

 Abstract       Full Text      Related Articles      

36

Distributed susceptibility: A challenge to persistence theory in infectious disease models

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 4, Pages : 865 - 882, 2009

Horst R. Thieme - (email)

 Abstract       Full Text      Related Articles

37

A model for transmission of partial resistance to anti-malarial drugs

Mathematical Biosciences and Engineering  Volume 6, Issue 3, Pages : 649 - 661, 2009

Hengki Tasman - (email), Edy Soewono - (email), Kuntjoro Adji Sidarto - (email), Din Syafruddin - (email), William Oscar Rogers - (email)

 Abstract       Full Text      Related Articles

38

The reproduction number $R_t$ in structured and nonstructured populations

Mathematical Biosciences and Engineering  Volume 6, Issue 2, Pages : 239 - 259, 2009

Tom Burr - (email), Gerardo Chowell - (email)

 Abstract       Full Text      Related Articles

39

A model for the transmission of malaria

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 2, Pages : 479 - 496, 2008

Hui Wan - (email), Jing-An Cui - (email)

 Abstract       Full Text      Related Articles

40

Estimation and identification of parameters in a lumped cerebrovascular model

Mathematical Biosciences and Engineering  Volume 6, Issue 1, Pages : 93 - 115, 2008

Scott R. Pope - (email), Laura M. Ellwein - (email), Cheryl L. Zapata - (email), Vera Novak - (email), C. T. Kelley - (email), Mette S. Olufsen - (email)

 Abstract       Full Text      Related Articles

41

Parameter estimation in a structured erythropoiesis model

Mathematical Biosciences and Engineering  Volume 5, Issue 4, Pages : 601 - 616, 2008

Azmy S. Ackleh - (email), Jeremy J. Thibodeaux - (email)

 Abstract       Full Text      Related Articles

42

Quantifying uncertainty in the estimation of probability distributions

Mathematical Biosciences and Engineering  Volume 5, Issue 4, Pages : 647 - 667, 2008

H.T. Banks - (email), Jimena L. Davis - (email)

 Abstract       Full Text      Related Articles

43

Estimating the reproduction number from the initial phase of the Spanish flu pandemic waves in Geneva, Switzerland

Mathematical Biosciences and Engineering  Volume 4, Issue 3, Pages : 457 - 470, 2007

Gerardo Chowell - (email), Catherine E. Ammon - (email), Nicolas W. Hengartner - (email), James M. Hyman - (email)

 Abstract       Full Text      Related Articles

44

Modeling spatial spread of west nile virus and impact of directional dispersal of birds

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 145 - 160, 2005

Rongsong Liu - (email), Jiangping Shuai - (email), Jianhong Wu - (email), Huaiping Zhu - (email)

 Abstract       Full Text      Related Articles

45

Competing species models with an infectious disease

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 219 - 235, 2005

Roberto A. Saenz - (email), Herbert W. Hethcote - (email)

 Abstract       Full Text      Related Articles

46

Mathematical analysis of an age-structured SIR epidemic model with vertical transmission

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 1, Pages : 69 - 96, 2005

Hisashi Inaba - (email)

 Abstract       Full Text      Related Articles

47

On Fitting Of Mathematical Models Of Cell Signaling Pathways Using Adjoint Systems

Mathematical Biosciences and Engineering  Volume 2, Issue 3, Pages : 527 - 534, 2005

Krzysztof Fujarewicz - (email), Marek Kimmel - (email), Andrzej Swierniak - (email)

 Abstract       Full Text      Related Articles

48

Parameter Estimation in a Coupled System of Nonlinear Size-Structured Populations

Mathematical Biosciences and Engineering  Volume 2, Issue 2, Pages : 289 - 315, 2005

Azmy S. Ackleh - (email), H.T. Banks - (email), Keng Deng - (email), Shuhua Hu - (email)

 Abstract       Full Text      Related Articles